# SDR REXA2012120901753

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 27,166 hours, 24,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BETWEEN ROWS 1 & 5 RESEATED WIRE CONNECTORS FOR EMERGENCY BATTERY PACK IAW AMM 33-51-00.  OPS CHECK GOOD.
